# SDR DHL2000715012

- Difficulty date: October 12, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD CUTOUT HAS VERTICAL STRIP CHAFED BS 480 S-6L.  FABRICATED AND INSTALLED NEW FRAME PER B727 SRM 51-40-3.  SIZE OF REPAIR 8 X 28 INCHES.
